MAUDE Adverse Event Report: DEPUY SYNTHES SPINE MNTR H/H X-CONN OUTER NUT; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION

DEPUY SYNTHES SPINE MNTR H/H X-CONN OUTER NUT; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Catalog Number 188341100
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 11/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(6).On (b)(6) 2017, surgery was performed using the mountaineer system.Expedium head-to-head cross connector was placed to fix c2-c3.In (b)(6) 2017 after the patient left the hospital, no loosening of the outer nut was confirmed through an x-ray.In (b)(6) 2017, however, it was confirmed that the outer nut (part#: 188341100, lot#: unknown) completely come off on its right side.Surgical re-operation is not scheduled so far.

Brand Name
MNTR H/H X-CONN OUTER NUT
Common Device Name
ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Manufacturer (Section D)
DEPUY SYNTHES SPINE
325 paramount drive
raynham MA 02767
MDR Report Key7105798
Report Number1526439-2017-50056
Device Sequence Number16426884
Product Code NKG
UDI-Device Identifier10705034158662
UDI-Public10705034158662
Combination Product (Y/N)N
PMA/510(K) Number
K042508
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number188341100
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/16/2017
Initial Report FDA Received Date12/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient Age61 YR